Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Acta Math Hung

Search In Journal Title:

Abbravation: Acta Mathematica Hungarica

Search In Journal Abbravation:

Publisher

Springer Netherlands

Search In Publisher:

DOI

10.1016/j.admp.2012.03.137

Search In DOI:

ISSN

1588-2632

Search In ISSN:
Search In Title Of Papers:

Planar zero divisor graphs of partially ordered se

Authors: M Afkhami Z Barati K Khashyarmanesh
Publish Date: 2012/05/08
Volume: 137, Issue: 1-2, Pages: 27-35
PDF Link

Abstract

We associate a graph G ∗P to a partially ordered set poset briefly with the least element 0 as an undirected graph with vertex set P ∗=P∖0 and for two distinct vertices x and y x is adjacent to y in G ∗P if and only if xy ℓ =0 where for a subset S of P S ℓ is the set of all elements x∈P with x≦s for all s∈S We study some basic properties of G ∗P Also we completely investigate the planarity of G ∗P


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:

  1. Weightable quasi-uniformities
  2. Rings of quotients of some infinite dimensional path algebras
  3. The Baum–Katz theorem for dependent sequences
  4. On complete convergence in mean for double sums of independent random elements in Banach spaces
  5. A note on the generalized rank reduction
  6. Existence and optimality of w -non-adjacent forms with an algebraic integer base
  7. Veldsman’s classes of associative rings
  8. Atomic decompositions of martingale hardy–morrey spaces
  9. A characterization of polyharmonic functions
  10. A note on invariant sets of iterated function systems
  11. On complete convergence and the strong law of large numbers for pairwise independent random variables
  12. Polynomial approximation with an exponential weight on the real semiaxis
  13. Best L 1 Approximation of Truncated Functions, Whitney-Type and Borh–Favard-Type Inequalities
  14. On the latticity of projection and antiprojection sets in Orlicz-Musielak spaces
  15. A categorical approach to absolute closure
  16. On a problem in additive number theory
  17. On powers of relational and algebraic systems
  18. Inequalities for entire functions of exponential type satisfying $$ f(z) \equiv e^{i\gamma } e^{i\tau z} \overline {f(\bar z)} $$
  19. Local stability of a generalized Cauchy equation in Banach spaces
  20. A note on W - I -continuous functions
  21. A Remark on The Geometry of Spaces of Functions with Prime Frequencies
  22. Hua’s theorem with nine almost equal prime variables
  23. A weak type inequality for the maximal operator of ( C, α )-means of Fourier series with respect to the Walsh-Kaczmarz system
  24. Unification of generalized open sets on topological spaces

Search Result: